# SDR MASA01050

- Difficulty date: June 14, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- System (JASC): 3300 · Lighting System
- Part: Lamp
- Part number: GE1415
- Condition: Burned Out
- Location: Rt Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6154 - PHX-SBA - PILOT REPORTED THE RIGHT FUSELAGE EXTERNAL NR 2 EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED THE LAMP.  OPS CHECKS GOOD.  (M)
